Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2019, 8:23 PM EDT for Bucks County, Delaware County, Philadelphia County, Pennsylvania; New Castle County, Delaware; Cecil County, Kent County, Maryland. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2019, 8:23 PM EDT (00:23 UTC)
- Expired
- Jul 6, 2019, 9:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD, Kent County, MD, Bucks County, PA, Delaware County, PA, Philadelphia County, PA
The radar
The Dover AFB radar (KDOX), 89 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 8:42 PM EDT | MARINE TSTM WIND 35 | 1 Nne Delaware City, DE | |
| Jul 6, 9:04 PM EDT | TSTM WND DMG | 2 E Chestertown, MD | TREE DOWN ON DRAKE ROAD. TIME ESTIMATED FROM RADAR. |
| Jul 6, 9:04 PM EDT | TSTM WND DMG | 2 E Chestertown, MD | TREE DOWN ON DRAKE ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
050
WWUS81 KPHI 070023
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
823 PM EDT Sat Jul 6 2019
DEZ001-MDZ008-012-015-NJZ009-015>017-PAZ070-071-102-104>106-070115-
New Castle-Queen
Anne's-Cecil-Kent-Salem-Mercer-Hunterdon-Gloucester-Lower
Bucks-Eastern Montgomery-Philadelphia-Upper Bucks-Delaware-Eastern
Chester-
823 PM EDT Sat Jul 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...NORTH
CENTRAL QUEEN ANNE'S...KENT...EASTERN CECIL...NORTHWESTERN MERCER...
NORTHWESTERN SALEM...SOUTH CENTRAL HUNTERDON...NORTHWESTERN
GLOUCESTER...SOUTHEASTERN MONTGOMERY...CENTRAL BUCKS...SOUTHEASTERN
CHESTER...PHILADELPHIA AND DELAWARE COUNTIES...
At 822 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tinicum to Lima to near Betterton.
Movement was south at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Philadelphia, Camden, Wilmington, Newark, Middletown, Elkton,
Norristown, Chester, Lansdale, West Norriton, East Norriton,
Pennsville, Yeadon, Doylestown, Byram, Carneys Point, Conshohocken,
Hatboro, Folcroft and Ambler.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3929 7617 3932 7618 3942 7600 3952 7598
3954 7601 3997 7548 4057 7504 4032 7484
3966 7533 3950 7555 3957 7551 3962 7557
3972 7551 3972 7552 3960 7560 3959 7560
3960 7558 3946 7558 3900 7615 3927 7622
TIME...MOT...LOC 0022Z 339DEG 16KT 4046 7507 3992 7546 3936 7615
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 6:24 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 6, 6:24 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 624 PM EDT Sat Jul 6 2019 .SYNOPSIS... A cold front will move across the area this evening into tonight, then slowly push to our south Sunday. High pressure located across the Great Lakes region Sunday into Monday will build towards the area Tuesday into Wednesday, eventually moving out to sea by Wednesday night. Another frontal boundary will cross the area later Thursday into Thursday night as low pressure moves out of the Great Lakes and toward southeast Canada and the northeast states. A secondary front or surface trough may cross the area on Friday, before high pressure begins to build to our west for the weekend.. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... The Excessive Heat Warning for the urban corridor from Trenton to Philadelphia to Wilmington will be terminated. A cold front extended from the Catskills and the Poconos to southwestern Pennsylvania early this evening. The boundary will continue to sink southeastward and it should slowly pass through our region tonight. Conditions ahead of the boundary will remain somewhat unstable. Also, precipitable water values are forecast to stay in the 2.0 to 2.25 inch range. As a result, we are concerned with the potential for additional locally heavy rain and isolated wind damage. The threat of wind damage should decrease with the loss of daytime heating this evening. Also, as the convection moves into our area, which has been worked over by the earlier storms, the amount of available instability should lessen. The showers and thunderstorms are forecast to push off the coast around midnight, with some lingering light showers in their wake. A southwest to west wind this evening is forecast to become light and variable overnight. Low temperatures will range from the upper 60s to the middle 70s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... The cold front is expected to extend across Cape May and southern Delaware around mid morning on Sunday. It is forecast to drift slowly to the southeast. Clouds will likely linger over much of our area on Sunday. There may be some breaks up north. Also, showers are anticipated especially from the Philadelphia metropolitan area and the central New Jersey coast southward. Those locations may experience isolated thunder, as well. There will be little potential for severe weather on Sunday and the threat of moderate to heavy rain will be limited to areas south of a Reading-Philadelphia- Atlantic City line. The wind is anticipated to settle into the northeast around 5 to 10 MPH with high temperatures mostly in the 80s. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Summary: The main thinking through the extended remains the same as previous package with only some minor tweaks/refinements to timing. High pressure will build over the Great Lakes Monday and then trek eastward towards the area Tuesday before moving offshore Wednesday. A mid-lvl trough and associated surface low will track through the Great Lakes Thursday into Friday. Surface high pressure will then build in the wake of these features into next weekend. Dailies: Monday...Although things will be generally quiet as the airmass dries out there will still be chances for some light showers Monday as a confluence zone sets up over the area associated with a passing inverted trough. Right now the precip. focus looks to be over eastern PA/NW NJ with perhaps some additional chances for precipitation over Delmarva where the highest residual moisture resides. However, given lack of moisture/instability generally expect any precipitation during the day Monday to be light. Otherwise it should feel refreshingly dry (particularly relative to today) with highs in the 80s and dewpoints in the low 60s. Tuesday-Wednesday... The high builds toward us this in this period with the mid-lvl ridge initially over the Great Lakes gradually progressing eastward. Consequently expect dry weather with temperatures gradually warming into the upper 80s/lower 90s by Wednesday Despite the warming temperatures dewpoints remain in the low to mid 60s so it won't feel too bad. Thursday through Friday morning...The most active period of the extended looks to be Thursday into Friday AM, as the mid-lvl trough & sfc. low track north of us. Pre-frontal convection will be possible Thursday afternoon particularly over western portions of the CWA, while the more widespread precipitation will likely occur with the surface front/trough passage Thursday night. Details are still fuzzy this far out, but given increasing moisture/instability and increased flow aloft some stronger storms would be possible, although this will at least partially depend on favorable diurnal timing. Friday into Saturday... Precipitation should move out by Friday PM with Saturday looking dry as high pressure begins to build to our west. High temps will generally be in the mid to upper 80s. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Into this evening (until 04Z)...Scattered showers and thunderstorms. The rain will be heavy at times with conditions lowering to IFR in showers and thunderstorms. VFR conditions are anticipated outside of any precipitation. West wind 5 to 10 knots becoming variable less than 10 knots. Overnight (04z until 10Z)...Generally VFR, with localized MVFR conditions possible. Lingering light rain showers are expected. Variable wind 6 knots or less. Sunday...Mainly VFR. Scattered showers and isolated thunder, especially from KRDG, KPHL and KACY southward. Northeast wind around 5 to 10 knots.. OUTLOOK... Sunday night-Monday... Mostly VFR with a slight chance of showers and thunderstorms which may temporarily lower conditions. Easterly winds at 5-10kts. Tuesday-Wednesday... VFR conditions expected. Light and variable winds becoming southerly at 5-10kts by Wednesday afternoon. Thursday... Likely VFR through the morning with shower and thunderstorm chances later int he day. Winds southerly/southwesterly 5-10kts. && .MARINE... A south to southwest wind 10 to 15 knots this evening, becoming northwest around 10 knots late tonight. Northeast wind 10 to 15 knots on Sunday. Waves on our ocean waters will be 3 to 4 feet. Waves on Delaware Bay are forecast to be 2 feet or less. OUTLOOK... Monday-Thursday... Generally sub-SCA conditions conditions are expected to prevail through the period although 4 ft seas and 20kt easterly gusts will be possible Monday, and 20+ kt southerly gusts may be possible Thursday. Rip Currents... A south to southwest wind around 10 to 15 MPH into this evening with breaking waves of 2 to 3 feet should maintain a low risk for the development of dangerous rip currents. However, we may begin to approach a moderate risk in spots, especially along the Jersey Shore. A moderate risk is forecast for Sunday along the coasts of New Jersey and Delaware due to a northeast wind around 10 to 15 MPH. Breaking waves around 3 feet are anticipated. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Carr Near Term...Iovino Short Term...Iovino Long Term...Carr Aviation...Carr/Iovino Marine...Carr/Iovino
Hazardous weather outlook, Jul 6, 6:18 PM EDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 618 PM EDT Sat Jul 6 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-072230- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 618 PM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Thunderstorms may produce locally heavy rainfall and gusty winds this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-072230- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 618 PM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Thunderstorms may produce locally heavy rainfall and gusty winds this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There will be a moderate risk of dangerous rip currents on Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-072230- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 618 PM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Thunderstorms may produce gusty winds on the waters. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 6, 4:17 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM FLASH FLOOD OCEAN ACRES 39.74N 74.28W
07/06/2019 OCEAN NJ TRAINED SPOTTER
CORRECTS PREVIOUS REPORT FROM OCEAN ACRES
WHICH IS A FLASH FLOOD REPORT NOT A FUNNEL
CLOUD REPORT. OCEAN ACRES SECTION OF
STAFFORD TOWNSHIP OCEAN COUNTY, MULTIPLE
WATER RESCUES DUE OCCUPIED VEHICLES CAUGHT
IN DEEP FLOOD WATERS (5.34 INCHES OF RAIN
MEASURED BY TRAINED SPOTTER IN JUST OVER 2
HOURS).
&&
NCLocal storm report, Jul 6, 6:29 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TORNADO MOUNT LAUREL 39.94N 74.95W
07/06/2019 BURLINGTON NJ NWS STORM SURVEY
A BRIEF LANDSPOUT TORNADO OCCURRED IN MOUNT
LAUREL TOWNSHIP IN BURLINGTON COUNTY, NEW
JERSEY. SURVEILLANCE VIDEO SHOWED THE
TORNADO TOUCHING DOWN IN A COMMERCIAL
WAREHOUSE PARKING LOT. THE TORNADO MOVED
ACROSS THE PARKING LOT, OVERTURNING ONE CAR.
THE TORNADO THEN PASSED OVER THE ADJOINING
WAREHOUSE BUILDING WHERE IT CAUSED MINOR
ROOF DAMAGE. PORTIONS OF ROOF MATERIAL WERE
PULLED BACK CAUSING THE ROOF TO BOW. TWO AIR
CONDITIONING UNITS WERE TORN OFF THE ROOF.
CEILING TILES WERE ALSO DISLODGED THROUGHOUT
THE INTERIOR OF THE BUILDING. THE TORNADO
THEN QUICKLY DISSIPATED BEFORE IMPACTING ANY
OTHER OBJECTS. THANKFULLY, NO INJURIES OR
FATALITIES OCCURRED DURING THIS EVENT.
&&
TCDLocal storm report, Jul 6, 7:26 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND GST 1 NE READING 40.35N 75.90W
07/06/2019 M54 MPH BERKS PA AWOS
&&
NCSpecial weather statement, Jul 6, 7:45 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
745 PM EDT Sat Jul 6 2019
DEZ001-MDZ008-NJZ007>010-015>017-PAZ070-071-101>106-070030-
New
Castle-Cecil-Salem-Mercer-Morris-Hunterdon-Somerset-Warren-
Gloucester-Lower Bucks-Eastern Montgomery-Western
Chester-Philadelphia-Upper Bucks-Western Montgomery-Delaware-Eastern
Chester-
745 PM EDT Sat Jul 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW CASTLE...
CECIL...SOUTHWESTERN WARREN...NORTHWESTERN MERCER...SOMERSET...
NORTHWESTERN SALEM...SOUTHWESTERN MORRIS...HUNTERDON...NORTHWESTERN
GLOUCESTER...MONTGOMERY...BUCKS...CHESTER...PHILADELPHIA AND DELAWARE
COUNTIES...
At 744 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Pleasant Valley to near Green Lane to
near Chester Springs to West Nottingham. Movement was southeast at 35
mph.
Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Philadelphia, Wilmington, Newark, West Chester, Elkton, Somerville,
Calvert, Bridgewater, Ewing, Norristown, Chester, Phoenixville,
Lansdale, West Norriton, Middlesex, East Norriton, Pennsville,
Yeadon, Westtown and Bound Brook.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 4011 7563 4039 7547 4058 7528 4061 7520
4065 7520 4084 7500 4063 7444 3986 7525
3967 7551 3972 7551 3972 7552 3963 7561
3958 7561 3937 7588 3946 7600 3952 7598
3955 7608 3967 7619
TIME...MOT...LOC 2344Z 305DEG 29KT 4076 7500 4035 7541 4008 7557 3966
7610
MPSLocal storm report, Jul 6, 7:50 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG BUCKINGHAM TWP 40.33N 75.06W
07/06/2019 BUCKS PA EMERGENCY MNGR
MULTIPLE TREES DOWN AT INTERSECTION OF RT
202 AND 413. TIME ESTIMATED FROM RADAR.
&&
NCSpecial weather statement, Jul 6, 8:23 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
823 PM EDT Sat Jul 6 2019
DEZ001-MDZ008-012-015-NJZ009-015>017-PAZ070-071-102-104>106-070115-
New Castle-Queen
Anne's-Cecil-Kent-Salem-Mercer-Hunterdon-Gloucester-Lower
Bucks-Eastern Montgomery-Philadelphia-Upper Bucks-Delaware-Eastern
Chester-
823 PM EDT Sat Jul 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...NORTH
CENTRAL QUEEN ANNE'S...KENT...EASTERN CECIL...NORTHWESTERN MERCER...
NORTHWESTERN SALEM...SOUTH CENTRAL HUNTERDON...NORTHWESTERN
GLOUCESTER...SOUTHEASTERN MONTGOMERY...CENTRAL BUCKS...SOUTHEASTERN
CHESTER...PHILADELPHIA AND DELAWARE COUNTIES...
At 822 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tinicum to Lima to near Betterton.
Movement was south at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Philadelphia, Camden, Wilmington, Newark, Middletown, Elkton,
Norristown, Chester, Lansdale, West Norriton, East Norriton,
Pennsville, Yeadon, Doylestown, Byram, Carneys Point, Conshohocken,
Hatboro, Folcroft and Ambler.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3929 7617 3932 7618 3942 7600 3952 7598
3954 7601 3997 7548 4057 7504 4032 7484
3966 7533 3950 7555 3957 7551 3962 7557
3972 7551 3972 7552 3960 7560 3959 7560
3960 7558 3946 7558 3900 7615 3927 7622
TIME...MOT...LOC 0022Z 339DEG 16KT 4046 7507 3992 7546 3936 7615
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:03 PM EDT | Tornado Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 27 min |
| Jul 6, 8:25 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 6, 8:58 PM EDT | Areal Flood Advisory | PHI | Cumberland | 3 hr |
| Jul 6, 9:02 PM EDT | Special Weather Statement | PHI | Cape May | 43 min |
| Jul 6, 9:03 PM EDT | Special Marine Warning | PHI | 87 min | |
| Jul 6, 9:21 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 6, 9:44 PM EDT | River Flood Warning | PHI | Burlington | 16 hr |
| Jul 6, 10:22 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 6, 10:24 PM EDT | Special Weather Statement | PHI | Cape May | 36 min |
| Jul 7, 2:03 PM EDT | Areal Flood Advisory | PHI | Cumberland | 117 min |
| Jul 7, 3:25 PM EDT | Small Craft Advisory | PHI | 34 hr | |
| Jul 6, 9:39 PM EDT | Areal Flood Warning | PHI | Delaware | 3 hr |
| Jul 7, 2:42 AM EDT | Areal Flood Warning | PHI | Delaware | 3 hr |
| Jul 6, 9:17 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle, Sussex | 43 min |
| Jul 6, 9:01 PM EDT | Special Weather Statement | PHI | Queen Anne's | 29 min |
| Jul 7, 6:37 PM EDT | Areal Flood Advisory | PHI | Queen Anne's, Talbot | 113 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Special Weather Statements in Maryland, 2019Special Weather Statements in Delaware, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.